# SDR CALA9800210

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34315
- Make and model: Boeing 7373T0
- Aircraft serial: 23366
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

WHILE PULLING POWER BACK FROM CLIMB POWER IN RESPONSE TO A TCAS WARNING AFTER DEPARTING PHL, THE NR 1 ENGINE FLAMED OUT.  THE ENGINE WAS RESTARTED AND THE AIRCRAFT WAS DIVERTED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  AN ENGINE FLAME OUT INSPECTION OF THE NR 1 ENGINE WAS PERFORMED IAW MM 71-00-42 AND NO FAULTS WERE NOTED.  THE MAIN FUEL FILTER WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  THE NR 1 ENGINE WAS OPERATED AT TAKEOFF POWER FOR SEVERAL MINUTES AND OPERATION CHECKED GOOD.
